# SDR AALA201511209004

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 69,368 hours, 26,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMER LIGHT INOPERATIVE.  REPLACED POWER SUPPLY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-07-022-020.
